К теории симметрических пространств ранга 1
Matematiceskij sbornik (1957)
- Volume: 83, Issue: 3, page 373-380
- ISSN: 0368-8666
Access Full Article
topHow to cite
topРозенфельд, Б.А.. "К теории симметрических пространств ранга 1." Matematiceskij sbornik 83.3 (1957): 373-380. <http://eudml.org/doc/65886>.
@article{Розенфельд1957,
author = {Розенфельд, Б.А.},
journal = {Matematiceskij sbornik},
keywords = {Riemannian Manifolds; Connections},
language = {rus},
number = {3},
pages = {373-380},
publisher = {Tipogr. Lissnera i Sobko},
title = {К теории симметрических пространств ранга 1},
url = {http://eudml.org/doc/65886},
volume = {83},
year = {1957},
}
TY - JOUR
AU - Розенфельд, Б.А.
TI - К теории симметрических пространств ранга 1
JO - Matematiceskij sbornik
PY - 1957
PB - Tipogr. Lissnera i Sobko
VL - 83
IS - 3
SP - 373
EP - 380
LA - rus
KW - Riemannian Manifolds; Connections
UR - http://eudml.org/doc/65886
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.